Erscheinungsjahr

mehr ...
Treffer 1 - 20 von 23 für Suche: '"Rule"', Suchdauer: 0.24s
Kein Bild verfügbar
von Lyness, J. N. in Mathematics of computation Vol. 19, No. 91 (1965), p. 394-407
...10.2307/2003669 doi 2003669 2003669 ger GBVCP eng Lyness, J. N. Symmetric Integration Rules for...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Lyness, J. N. in Mathematics of computation Vol. 19, No. 92 (1965), p. 625-637
    ...10.2307/2003944 doi 2003944 2003944 ger GBVCP eng Lyness, J. N. Symmetric Integration Rules for...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Lyness, J. N. in SIAM journal on numerical analysis Vol. 17, No. 1 (1980), p. 126-147
      ...2156555 2156555 ger GBVCP eng Lyness, J. N. On Simplex Trapezoidal Rule Families Elektronische...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Lyness, J. N. in Mathematics of computation Vol. 61, No. 204 (1993), p. 799-820
        Schlagworte: ...MSC Lattice rules...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Lyness, J. N. in SIAM journal on numerical analysis Vol. 34, No. 2 (1997), p. 586-602
          ...2951996 2951996 ger GBVCP eng 65D32 MSC S0036142994267485 MSC Lyness, J. N. Cubature Rules of...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Lyness, J. N. in Mathematics of computation Vol. 75, No. 255 (2006), p. 1467-1480
            Schlagworte: ...misc Optimal Lattice Rules...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Lyness, J. N. in Mathematics of computation Vol. 53, No. 188 (1989), p. 627-637
              ... Lattice Rules Elektronische Ressource Online-Ressource Copyright: Copyright 1989 American Mathematical...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Lyness, J. N. in Mathematics of computation Vol. 19, No. 90 (1965), p. 260-276
                ...10.2307/2003351 doi 2003351 2003351 ger GBVCP eng Lyness, J. N. Symmetric Integration Rules for...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Lyness, J. N. in SIAM journal on numerical analysis Vol. 14, No. 2 (1977), p. 283-295
                  ...2156786 2156786 ger GBVCP eng Lyness, J. N. Quadrature Rules for Regions having Regular Hexagonal...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Lyness, J. N. in Mathematics of computation Vol. 73, No. 245 (2004), p. 279-295
                    Schlagworte: ...misc Optimal Lattice Rules...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Lyness, J. N. in Mathematics of computation Vol. 65, No. 213 (1996), p. 165-178
                      ... Lattice Rules of Prime-Power Order Elektronische Ressource Online-Ressource Copyright: Copyright 1996...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Lyness, J. N. in Mathematics of computation Vol. 19, No. 91 (1965), p. 471-476
                        ...10.2307/2003681 doi 2003681 2003681 ger GBVCP eng Lyness, J. N. Integration Rules of Hypercubic...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Lyness, J. N. in Mathematics of computation Vol. 19, No. 92 (1965), p. 638-643
                          ... Evaluations Required by Certain High-Dimensional Integration Rules of Hypercubic Symmetry Elektronische...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Lyness, J. N. in Mathematics of computation Vol. 24, No. 109 (1970), p. 101-135
                            Schlagworte: ...MSC trapezoidal quadrature rule...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Lyness, J. N. in SIAM journal on numerical analysis Vol. 15, No. 5 (1978), p. 870-887
                              ... subsimplices of equal n-volume is described. The m<sup>n</sup>-copy quadrature rule Q<sup>(m)</sup> (S<sub>n<...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Lyness, J. N. in Mathematics of computation Vol. 56, No. 193 (1991), p. 243-255
                                ... Mathematical Society A lattice rule is a quadrature rule over an $s$-dimensional hypercube, using $N$ abscissas...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Lyness, J. N. in Mathematics of computation Vol. 27, No. 122 (1973), p. 273-293
                                  ... 1973 American Mathematical Society A natural extension of the one-dimensional trapezoidal rule to the...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Lyness, J. N. in Mathematics of computation Vol. 30, No. 133 (1976), p. 1-23
                                    ... the hypercube into $m^N$ equal subhypercubes and applying the same quadrature rule $Q$ to each. In...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Lyness, J. N. in Mathematics of computation Vol. 22, No. 102 (1968), p. 352-362
                                      ... with truncating the infinite series. Finally we recommend a particular differentiation rule, not given...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Lyness, J. N. in Mathematics of computation Vol. 25, No. 113 (1971), p. 87-104
                                        ... this adjustment in the error functional for a general quadrature rule is investigated. It is the same...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Suchwerkzeuge: Diese Suche als Email versenden Suche speichern

                                          Suche einschränken

                                          Suchfilter entfernen
                                          • Personen: Lyness, J. N. Delete

                                          Nichts gefunden?


                                          Suchen Sie in anderen Datenbanken weiter:




                                          Privacy Notice Ask a Librarian New Acquisitions